# SDR SWIA201230738

- Difficulty date: April 25, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 21,971 hours, 17,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER 280 FLOOR SUPPORT IS CRACKED.  (C-CHECK)  REPLACED 2 ANGLES IN EACH AFT SUPPORT AND FORWARD SUPPORT PER CRJ200 SRM.
